# SDR CVGA20110508001

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N135DA
- Make and model: Lear 35A
- Aircraft serial: 35A405
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE CLIMBS AT 100 FPM AT FL 430, UPON DESCENT CABIN PRESSURE BEGAN 1000 FPM DESCENT AND WORKED NORMALLY THEREAFTER.
